MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH - AT ARTIS ZEE MULTI-PURPOSE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094139
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an error occurred while using the artis zee multi-purpose.During an emergency procedure, the user reports no x-ray possible sporadically.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to investigate of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a defective component.The investigation showed that the problem was a temporary fault in the intermediate circuit of the generator due to a defective k2 relay.In the event of such a fault, no voltage can be built up in the intermediate circuit and no x-ray can be generated.The affected k2 relays has been exchanged by the local service organization and the error has not been reported again.The occurrence rate of the fault pattern was checked; however, neither a defect focus or any systematic fault could be determined.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEE MULTI-PURPOSE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10190356
Report Number3004977335-2020-34028
Device Sequence Number11615015
Product Code OWB
UDI-Device Identifier04056869010076
UDI-Public04056869010076
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094139
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1